Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On the depth of local rings of invariants of cyclic groups


Author: John Fogarty
Journal: Proc. Amer. Math. Soc. 83 (1981), 448-452
MSC: Primary 13B05; Secondary 13D99
DOI: https://doi.org/10.1090/S0002-9939-1981-0627666-3
MathSciNet review: 627666
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For wild actions of a cyclic group $ G$ on a local ring $ R$, with $ {R^G}$ noetherian, it is shown that $ {\text{depth}}\;R - {\text{depth}}\;{R^G}$ can be arbitrarily large, even if $ R$ is regular and contains $ \underset{\raise0.3em\hbox{$\smash{\scriptscriptstyle-}$}}{Z} $.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 13B05, 13D99

Retrieve articles in all journals with MSC: 13B05, 13D99


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1981-0627666-3
Article copyright: © Copyright 1981 American Mathematical Society